# SDR DALA2021060703125

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 59,521 hours, 7,446 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inaccurate
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3361 -DIV- TO MSP DUE TO FMC CALCULATED FUEL ON ARRIVAL INDICATION INACCURATE. FUEL QUANTITY AND FUEL BURN INDICATIONS ALL NORMAL. CORRECTIVE ACTION: NO ECAM OR FMGEC FAULTS FOUND. VERIFIED FUEL ONBOARD WAS CORRECT. PERFORMED FCMC AND FMGEC RESETS WITH NO TROUBLE FOUND. (7477679)
